# SDR RAIA990121

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 7170 · Engine Drains
- Part: Drain Mast
- Part number: S7171200200200
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

FLT 7163 - MLI - NR 2 ENGINE FIRE INDICATION ILLUMINATED.  MAINTENANCE REPLACED LEAKING FUEL NOZZLES AND UNCLOGGED FUEL DRAIN MAST.  (M)
